Signal restoration in linear systems with trends II Full article
Journal |
Automation and Remote Control
ISSN: 0005-1179 , E-ISSN: 1608-3032 |
||
---|---|---|---|
Output data | Year: 2008, Volume: 69, Number: 11, Pages: 1892-1902 Pages count : 11 DOI: 10.1134/S0005117908110052 | ||
Authors |
|
||
Affiliations |
|
Cite:
Lomov A.A.
Signal restoration in linear systems with trends II
Automation and Remote Control. 2008. V.69. N11. P.1892-1902. DOI: 10.1134/S0005117908110052 WOS Scopus OpenAlex
Signal restoration in linear systems with trends II
Automation and Remote Control. 2008. V.69. N11. P.1892-1902. DOI: 10.1134/S0005117908110052 WOS Scopus OpenAlex
Identifiers:
Web of science: | WOS:000262723400005 |
Scopus: | 2-s2.0-56749169829 |
OpenAlex: | W4254588649 |